# SDR MWEA070268

- Difficulty date: October 30, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N912ME
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 12,689 hours, 6,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5919707147
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30, BETWEEN STATION 920 AND 927 HAS THREE AREAS OF EXFOLIATION CORROSION.  REMOVED AREAS OF CORROSION AND INSTALLED NESTED U-CHANNEL.
